CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Azathioprine-associated interstitial pneumonitis
DOI 10.1055/s-2005-869734
Bibliografische Angaben
Nachweis in CareLit
Autor:innenF Nagy, T Molnár, É Makula, L Tiszlavitz, I Kiss, P Milassin, É Zöllei, J Lonovics
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2005
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Background: An early hypersensitivity reaction and late bone marrow depression are well known side-effects of azathioprine; interstitial pneumonia is a rare complication. Case report: A 40-year-old male patient was treated with azathioprine due to extensive ulcerative colitis for 10 years. He complained of 7 days of fever, cough and catarrhal signs, without symptoms of active colitis. Opportunistic infections were r…
Zitieren
Zitierempfehlung
F Nagy, T Molnár, É Makula, L Tiszlavitz, I Kiss, P Milassin, É Zöllei, J Lonovics (2005) Azathioprine-associated interstitial pneumonitis. Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-2005-869734
Mit CareLit weiterarbeiten